# SDR AALA201903269010

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 26,443 hours, 13,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE, GIRT BAR DAMAGED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE R1 DOOR GIRT BAR IAW JOB CARD 26L00025011.
